# SDR EVCA021608041

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N59AE
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- Aircraft time: 29,501 hours, 29,506 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: W389CX8
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT EVAPORATOR RELAYS FOR THE AIR CONDITIONING SYS WERE FOUND TO HAVE THEIR PLASTIC COVERS CRACKED AND BROKEN.  BOTH RELAYS, PN: W389CX-8.  BOTH ARE PART OF AIR CONDITIONING SYSTEM INSTALLATION STC SH2750NM.
